# SDR SIMA20170426001

- Difficulty date: April 26, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N237NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000575
- Aircraft time: 1,977 hours, 1,361 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Defective
- Location: Cockpit Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR NOT LOCKING IN FLIGHT WORKS FINE ON THE GROUND HAD TO MANUALLY MOVE LOCK STP TO CLOSE DOOR IN FLIGHT. REMOVED AND REINSTALLED COCKPIT-DOOR ELECTROMECHANICAL LATCH BULKHEAD ASSEMBLY IAW AMM 52-51-03. ADJUSTMENT AND OPERATIONAL CHECK GOOD.
